| Issue |
Title |
File |
| Vol 39, No 6 (2018) |
Paranormal Measurable Operators Affiliated with a Semifinite von Neumann Algebra |
 (Eng)
|
|
Bikchentaev A.M.
|
| Vol 39, No 6 (2018) |
Solution of Nonhomogeneous Helmholtz Equation with Variable Coefficient Using Boundary Domain Integral Method |
 (Eng)
|
|
Mardanov R.F., Zaripov S.K.
|
| Vol 39, No 6 (2018) |
Avkhadiev–Becker Type Univalence Conditions for Biharmonic Mappings |
 (Eng)
|
|
Nasibullin R.G.
|
| Vol 39, No 6 (2018) |
Application of Riemann–Hilbert Problem Solutions to a Study of Nonlinear Boundary Value Problems for Timoshenko Type Inhomogeneous Shells with Free Edges |
 (Eng)
|
|
Timergaliev S.N., Uglov A.N.
|
| Vol 39, No 6 (2018) |
A Cutting Method with Approximation of a Constraint Region and an Epigraph for Solving Conditional Minimization Problems |
 (Eng)
|
|
Shulgina O.N., Yarullin R.S., Zabotin I.Y.
|
| Vol 39, No 6 (2018) |
About the Optimal Replacement of the Lebesque Constant Fourier Operator by a Logarithmic Function |
 (Eng)
|
|
Shakirov I.A.
|
| Vol 39, No 6 (2018) |
On Univalent Conditions in Domains Belonging to One of the Rahmanov Classes |
 (Eng)
|
|
Sevodin M.A.
|
| Vol 39, No 6 (2018) |
A Note about Torsional Rigidity and Euclidean Moment of Inertia of Plane Domains |
 (Eng)
|
|
Salakhudinov R.G.
|
| Vol 39, No 6 (2018) |
Parametric Characteristics of High-Order Tangential Loewner’s Slits |
 (Eng)
|
|
Prokhorov D.
|
| Vol 39, No 6 (2018) |
Factorization of Triangular Matrix-Functions of an Arbitrary Order |
 (Eng)
|
|
Primachuk L., Rogosin S.
|
| Vol 39, No 6 (2018) |
Behavior of Bi-Cubic Functions in Lipschitz Spaces |
 (Eng)
|
|
Nikoufar I.
|
| Vol 39, No 5 (2018) |
Differential Invariants for Spherical Flows of Inviscid Fluid |
 (Eng)
|
|
Duyunova A.A., Lychagin V.V., Tychkov S.N.
|
| Vol 39, No 5 (2018) |
Workflow-Based Internet Platform for Mass Supercomputing |
 (Eng)
|
|
Biryal’tsev E.V., Galimov M.R., Elizarov A.M.
|
| Vol 39, No 5 (2018) |
Rellich Type Inequalities with Weights in Plane Domains |
 (Eng)
|
|
Avkhadiev F.G.
|
| Vol 39, No 5 (2018) |
Topological Invariants of Principal G-Bundles with Singularities |
 (Eng)
|
|
Arias Amaya F.A., Malakhaltsev M.
|
| Vol 39, No 5 (2018) |
On the Problem of Definability of the Computably Enumerable Degrees in the Difference Hierarchy |
 (Eng)
|
|
Arslanov M.M., Yamaleev M.M.
|
| Vol 39, No 5 (2018) |
On Asymptotics of the Sharp Constants of the Markov–Bernshtein Inequalities for the Sobolev Spaces |
 (Eng)
|
|
Aptekarev A.I., Draux A., Tulyakov D.N.
|
| Vol 39, No 5 (2018) |
Generalized Reduced Module of a Domain Over the Unit Disc with Circular and Radial Slits |
 (Eng)
|
|
Elizarov A.M., Kazantsev A.V., Kinder M.I.
|
| Vol 39, No 5 (2018) |
Reductions of the Universal Hierarchy and rdDym Equations and Their Symmetry Properties |
 (Eng)
|
|
Holba P., Krasil’shchik I.S., Morozov O.I., Vojčák P.
|
| Vol 39, No 5 (2018) |
Calibrating Time-Dependent One-Year Relative Survival Ratio for Selected Cancers |
 (Eng)
|
|
Xie X., Wang M., Ng V., Volodin A.
|
| Vol 39, No 5 (2018) |
Average Dimension of Shift Spaces |
 (Eng)
|
|
Vinogradov O.L.
|
| Vol 39, No 5 (2018) |
Elementary Considerations for Classes of Meromorphic Univalent Functions |
 (Eng)
|
|
Ponnusamy S., Wirths K.-.
|
| Vol 39, No 5 (2018) |
Systems with Partially Freezed Components |
 (Eng)
|
|
Pilyugin S.Y.
|
| Vol 39, No 5 (2018) |
Boundary-Value Problems for the Helmholtz Equation for a Half-Plane with a Lipschitz Inclusion |
 (Eng)
|
|
Lipachev E.K.
|
| Vol 39, No 5 (2018) |
Uzawa-type Iterative Solution Methods for Constrained Saddle Point Problems |
 (Eng)
|
|
Lapin A.
|
| 276 - 300 of 607 Items |
<< < 7 8 9 10 11 12 13 14 15 16 > >>
|